# SDR DHL96726001

- Difficulty date: September 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Accessory Unit
- Part number: 656021132
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, RIGHT MAIN GEAR UNSAFE LIGHT REMAINED ILLUMINATED.  REMOVED LANDING GEAR ACCESS UNIT IAW B727MM 32-09-121.  NO DEFECTS NOTED.
